# SDR SWIA202265974

- Difficulty date: June 28, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 42,358 hours, 38,458 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PACK HI TEMP CAUTION MESSAGE ON CLIMBOUT   (FLIGHT 4270 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25070308 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED THE L/H AIR CYCLE MACHINE AS OUTLINED IN 21-51-01 OF THE CRJ 200 MAINTENANCE MANUAL. SEE CP 25072206-1 FOR CORRECTIVE ACTION."
